# SDR GUUA95052030409A

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,252 hours, 31,277 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED RT FWD EMERGENCY EXIT STUCK ON FUSELAGE CUT OUT.  ADJUSTED RT FWD EMERGENCY EXIT DOOR. OPS CHECK GOOD.
